Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Groups without proper isomorphic quotient groups


Author: Reinhold Baer
Journal: Bull. Amer. Math. Soc. 50 (1944), 267-278
Cited work: Bull. Amer. Math. Soc., Volume 51, Number 6, Part 1 (1945), 381--387
MathSciNet review: 0009955
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1944-08134-2
PII: S 0002-9904(1944)08134-2



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia